# SDR CALA2023060901793

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 40,913 hours, 5,047 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Filter Element
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FUEL FILTER R EICAS ADVISORY THE FUEL FILTER IS APPROACHING OR AT A FILTER BYPASSING CONDITIO N.  DIFFERENTIAL PRESSURE TRANSDUCER MEASUREMENT FOR THE RIGHT E NGINE FUEL FILTER IS ABOVE THE IMPENDING BYPASS OR THE BYPASS LI MIT.  THE CONFIRMATION TIMER FOR THE BYPASS LIMIT IS SHORTER TH FIM TASK REF : G73-90-F8-04A-421C-A CMC MSG#  7331952 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: TAKEOFF ROLL NARRATIVE: ELECTRONIC ENGINE CONTR OL CHAN-B (RIGHT ENG) REPLACED RIGHT ENGINE FUEL FILTER ELEMENT, PERFORMED LEAK CHECK. NO LEAKS NOTED. REF AMM 73-11-02
